Your browser doesn't support javascript.
Diphenhydramine overdose and Brugada sign.
Pacing Clin Electrophysiol ; 28(7): 730-2, 2005 Jul.
Artigo em Inglês | MEDLINE | ID: mdl-16008813
ABSTRACT
We report a case of electrocardiographic signature of the Brugada syndrome in a 39-year-old patient with an overdose of diphenhydramine. He was found unconscious and hypotensive. His serum potassium concentration was 8.3 mEq/L and the ECG revealed a coved-type ST-segment elevation in leads V2-V3. These repolarization abnormalities neither normalize with the correction of the hyperkalemia nor with an intravenous infusion of isoproterenol. When he regained consciousness, he was admitted the toxic ingestion of diphenhydramine and progressively the ECG normalized. A negative flecainide test confirmed that the transient ECG abnormalities were the consequence of the drug overdose and ruled out the Brugada syndrome.
Assuntos

Similares

MEDLINE

...
LILACS

LIS

Coleções: Bases de dados internacionais Base de dados: MEDLINE Assunto principal: Difenidramina / Eletrocardiografia Tipo de estudo: Relato de casos Limite: Adulto / Humanos / Masculino Idioma: Inglês Revista: Pacing Clin Electrophysiol Ano de publicação: 2005 Tipo de documento: Artigo País de afiliação: Espanha